Calpol Infant Suspension provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. It is gentle enough to use from 2 months and each pack comes with an easy dose syringe too.
Calpol Infant Suspension contains the active ingredient, paracetamol, which is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).
Child's Age: 2-3 months. How much: 2.5 ml. If necessary, after 4-6 hours, give a second 2.5 ml dose.
Child's Age: 3-6 months. How much - up to 4 times a day: 2.5 ml.
Child's Age: 6-24 months. How much - up to 4 times a day: 5 ml.
Child's Age: 2-4 years. How much - up to 4 times a day: 7.5 ml (5 ml + 2.5 ml).
Child's Age: 4-6 years. How much - up to 4 times a day: 10 ml (5 ml + 5ml).
Each 5ml contains 120mg of Paracetamol. Also contains: Sucrose, E420, E214 E216, E218 and E122.
This product is intended for use in children aged 2 months to 6 years.
For oral use only.
Use only if your baby weighs over 4 kg and was born after 37 weeks.Br<
Shake the bottle thoroughly.
Keep out of the sight and reach of young children.
Do not give to babies less than 2 months of age.
Do not give more than 2 doses.
Leave at least 4 hours between doses.
If further doses are needed, talk to your doctor or pharmacist.
Do not give more than 4 doses in any 24 hour period.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not give with any other paracetamol-containing products.